Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Some asymptotic formulae for the mock theta series of Ramanujan

Author: Leila A. Dragonette
Journal: Trans. Amer. Math. Soc. 72 (1952), 474-500
MSC: Primary 10.0X
MathSciNet review: 0049927
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Ramanujan, Collected papers, pp. 354-355.
  • [2] G. H. Hardy and S. Ramanujan, Asymptotic formulæ\ in combinatory analysis [Proc. London Math. Soc. (2) 17 (1918), 75–115], Collected papers of Srinivasa Ramanujan, AMS Chelsea Publ., Providence, RI, 2000, pp. 276–309. MR 2280879
  • [3] G. N. Watson, The mock theta functions (I), J. London Math. Soc. vol. 11 (1936) pp. 55-80.
  • [4] -, The mock theta functions (II), Proc. London Math. Soc. vol. 42 (1937) pp. 274-304.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X

Additional Information

PII: S 0002-9947(1952)0049927-8
Article copyright: © Copyright 1952 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia